MathSciNet Relay Station
MathSciNet bibliographic data
MR2483676 (2009m:45007) 45G10 (34K14 45D05 45M20)
Ait Dads, El Hadi; Cieutat, Philippe; Lhachimi, Lahcen Positive pseudo almost periodic solutions for some nonlinear infinite delay integral equations. Math. Comput. Modelling 49 (2009), no. 3-4, 721–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement